# SDR ABXR2010412020000

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,352 hours, 13,880 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T69101B
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE TO LT MLG DOOR CRITICAL AREA IAW SRM ON THE INNER LINER FROM DROPPING LOCK PIN DURING MAINTENANCE.  AREA REPAIRED IAW SRM 51-70-17 AND ENGINEERING DOCUMENT 47126REA01 LISTING THIS AS A MAJOR REPAIR.
